Mathematical Modeling of Automotive Supply Chain Networks

Dömötörfi, Ákos and Péter, Tamás and Szabó, Krisztián (2016) Mathematical Modeling of Automotive Supply Chain Networks. PERIODICA POLYTECHNICA-TRANSPORTATION ENGINEERING, 44 (3). pp. 181-186. ISSN 0303-7800 10.3311/PPtr.9544

[img] Text
Domotorfi_181_3098810_ny.pdf

Download (500kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 13 Sep 2016 07:42
Last Modified: 25 Apr 2018 08:45
URI: http://eprints.sztaki.hu/id/eprint/8842

Update Item Update Item